# SDR MWEA040224

- Difficulty date: December 23, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 2,788 hours, 1,569 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMITER FAULT ILLUMINATED.  COMPLIED WITH QUICK REFERENCE HANDBOOK (QRH) AND MANUAL OPERATION NORMAL.  PERFORMED FAULT ISOLATION MANUAL (FIM) TASK 27-20-804-805 AND NO FAULT FOUND.  PERFORMED FIM 27-20-811, AMM TASK 27-26-01-820-802 AND 27-26-03-820-801 AND NO FAULT OR ADJUSTMENTS MADE.
